MathSciNet Relay Station
MathSciNet bibliographic data
MR2112066 (2005j:20028) 20E06 (20E26)
Ivanova, E. A. On the approximability with respect to conjugacy of free products of two groups with an amalgamated subgroup by finite $p$-groups. (Russian) Mat. Zametki 76 (2004), no. 4, 502--509; translation in Math. Notes 76 (2004), no. 3-4, 465–471
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement